Why do I feel sick and why am I bleeding


#1

Hi,

I’ve been taking the combined pill for a while now and usually my period stops when I take it. Every now and then I’ll have clots of blood come out. I stopped taking it for a while and started again recently, this time around I feel really sick taking it and I’ve had 2 periods in the past two weeks, why is that?


#2

Hello @Nakitaa

Many thanks for your question.

First, if you are feeling sick then it is always worth doing a pregnancy test - just in case.
Second some people do feel sick on the combined pill - some people find that the oestrogen in the pill causes sickness.
Third it is worth checking out why you are having irregular bleeding on the combined pill - I am not sure how you are taking it - 3 weeks on and one week off or taking the packets back to back.

Do you think it is worth a visit to your local sexual health service - it seems like you are having a number of different issues with this pill?

Many thanks

Paula